| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-7594 (print)       ISSN 1314-7536 (online)

Filiz Akca, Suat Koc
      A short note on a generalization of pure ideals in commutative semigroups
      International Mathematical Forum, Vol. 12, 2017, no. 13, 635-641

Copyright © 2017 Filiz Akca and Suat Koc. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Author guidelines